| Model Number |
CYF-V2 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The cysto-nephro videoscope was returned to the service center for a separate issue.During inspection of the device, the bending section sheath was found to be detached, likely due to stress, and was repaired.There was no patient involvement, and no harm was reported as a result of the event.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, a definitive root cause of the detached sheath could not be determined, however, the issue was likely the result of component failure due to stress.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.